RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1974, Volume 8, Issue 4, Pages 23–30 (Mi faa2373)  

This article is cited in 9 scientific papers (total in 9 papers)

Dynkin diagrams for singularities of functions of two variables

S. M. Gusein-Zade


Full text: PDF file (945 kB)

English version:
Functional Analysis and Its Applications, 1974, 8:4, 295–300

Bibliographic databases:

Received: 20.03.1974

Citation: S. M. Gusein-Zade, “Dynkin diagrams for singularities of functions of two variables”, Funktsional. Anal. i Prilozhen., 8:4 (1974), 23–30; Funct. Anal. Appl., 8:4 (1974), 295–300

Citation in format AMSBIB
\Bibitem{Gus74}
\by S.~M.~Gusein-Zade
\paper Dynkin diagrams for singularities of functions of two variables
\jour Funktsional. Anal. i Prilozhen.
\yr 1974
\vol 8
\issue 4
\pages 23--30
\mathnet{http://mi.mathnet.ru/faa2373}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=430302}
\zmath{https://zbmath.org/?q=an:0309.14006}
\transl
\jour Funct. Anal. Appl.
\yr 1974
\vol 8
\issue 4
\pages 295--300
\crossref{https://doi.org/10.1007/BF01075485}


Linking options:
  • http://mi.mathnet.ru/eng/faa2373
  • http://mi.mathnet.ru/eng/faa/v8/i4/p23

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Arnol'd, “Critical points of smooth functions and their normal forms”, Russian Math. Surveys, 30:5 (1975), 1–75  mathnet  crossref  mathscinet  zmath
    2. S. M. Gusein-Zade, “Characteristic polynomial of classical monodromy for singular series”, Funct. Anal. Appl., 10:3 (1976), 229–231  mathnet  crossref  mathscinet  zmath
    3. S. M. Gusein-Zade, “The monodromy groups of isolated singularities of hypersurfaces”, Russian Math. Surveys, 32:2 (1977), 23–69  mathnet  crossref  mathscinet  zmath
    4. G. G. Ilyuta, “Monodromy and vanishing cycles of boundary singularities”, Funct. Anal. Appl., 19:3 (1985), 173–182  mathnet  crossref  mathscinet  zmath  isi
    5. S. M. Gusein-Zade, “Singularities admitting perturbations with a small number of critical values”, Funct. Anal. Appl., 21:1 (1987), 66–68  mathnet  crossref  mathscinet  zmath  isi
    6. S. M. Gusein-Zade, “On Singularities from which an $A_1$ Can be Split off”, Funct. Anal. Appl., 27:1 (1993), 57–60  mathnet  crossref  mathscinet  zmath  isi
    7. G. G. Ilyuta, “Characterization of Simple Coxeter–Dynkin Diagrams”, Funct. Anal. Appl., 29:3 (1995), 205–207  mathnet  crossref  mathscinet  zmath  isi
    8. Gonzalez-Ramirez, JA, “Deformations of functions without real critical points”, Communications in Algebra, 31:9 (2003), 4255  crossref  isi
    9. V. A. Vassiliev, “Local Petrovskii lacunas close to parabolic singular points of the wavefronts of strictly hyperbolic partial differential equations”, Sb. Math., 207:10 (2016), 1363–1383  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:367
    Full text:159
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020